# SDR AALA960323

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LONGERON 23R AT STA 1300.  INSTALLED LONGERON REPAIR SPLICE PER SRM 53-02, FIGURE 5, PAGE 6.  TST:  34,543.23.  CYCLES, 19,744.  (X)
